# SDR IPXA2021042968782

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 35,573 hours, 18,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 114N2938
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGNWW PRESSURE PAN GOUGED OUT OF LIMITS.REMOVED AND REPLACED PAN ASSY BOEING DRAWING 141N2938.
